# SDR GAIA00151

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CORROSION ON LOWER WING SKIN INSIDE OF RIGHT PLENUM, AT STATION 848, RBL 23.  REMOVED CORROSION AND REPAIRED IAW TIMCO REO S00077.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
